Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Viral infection on left eye, treated, still irritation in eye, Dexoren-S, minor spots on retina, Cause?

Hello Doctor I was Viral infection on left eye and cured with the help of a doctor. Unfortunately I am still struggling with irritation in the same eye . I have consulted a doctor from India and he prescribed the medicine DEXOREN-S . He told me that there are few minor spots on retina and may not be completey cured with the medicines. Could you kindly let me know the root cause of this issue and Is there any way this issue can be completely cured ? Appreciate your quick response . Sincerely, Susha Sajesh
Asked On : Sun, 13 May 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
dear mam,

There are a few things that i need to know before giving a more precise response

1. what viral infection are you talking about. as u r saying that there is residual irritation, i will assume that its viral conjunctivits. If that is so, then i would strongly advise you to stop dexoren-s. this is a steroid and must be used with extreme caution in case of viral infections.

2. this drug does not have any role to play in retinal pathology. only if u r aphakic (i.e. have been operated for cataract and no IOL has been put in the eye), does the drug reach the retina. so no point in using the same for retinal spots.

kindly do consult your doctor again and get back with the full reports.

hope this helps
Answered: Mon, 14 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor